| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported there was a sudden drop in spo2 readings.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the device is received for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact e1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).